Representative subalgebra of a complete ultrametric Hopf algebra
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 99-115.
@article{AMBP_1995__2_1_99_0,
     author = {Bertin Diarra},
     title = {Representative subalgebra of a complete ultrametric {Hopf} algebra},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {99--115},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.23},
     zbl = {0833.46060},
     mrnumber = {1342808},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.23/}
}
TY  - JOUR
TI  - Representative subalgebra of a complete ultrametric Hopf algebra
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 99
EP  - 115
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.23/
UR  - https://zbmath.org/?q=an%3A0833.46060
UR  - https://www.ams.org/mathscinet-getitem?mr=1342808
UR  - https://doi.org/10.5802/ambp.23
DO  - 10.5802/ambp.23
LA  - en
ID  - AMBP_1995__2_1_99_0
ER  - 
%0 Journal Article
%T Representative subalgebra of a complete ultrametric Hopf algebra
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 99-115
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.23
%R 10.5802/ambp.23
%G en
%F AMBP_1995__2_1_99_0
Bertin Diarra. Representative subalgebra of a complete ultrametric Hopf algebra. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 99-115. doi : 10.5802/ambp.23. https://ambp.centre-mersenne.org/articles/10.5802/ambp.23/

[1] B. Diarra. Algèbres de Hopf et fonctions presque périodiques ultramétriques, to appear in Rivista di Matematica pura ed applicata n°16. | Zbl: 01852934

[2] B. Diarra. Ultrametric almost periodic linear representations, In "p-adic Functional Analysis", Editorial Universidad de Santiago, Chile, 1994, p. 45-55. | MR: 1413025

[3] B. Diarra. On reducibility of ultrametric linear representations, Glasgow Math. Jour. 37 (1995) , p. 83-98. | MR: 1316968 | Zbl: 0818.46083

[4] A.C.M. Van Rooij. Non-Archimedean functional Analysis, Marcel Dekker, New-York, 1978. | MR: 512894 | Zbl: 0396.46061

[5] W.H. Schikhof. An approach to p-adic almost periodicity by means of compactoids, Report 8809 , Department of Mathematics, Catholic University ( Nijmigen 1988). | MR: 1020027

[6] W.H. Schikhof. p-Adic almost periodic functions, Indag. Math. 1n°1 (1990), p.127-133. | MR: 1054772 | Zbl: 0709.43006

[7] J.P. Serre. Endomorphismes complètement continus des espaces de Banach p-adiques, Publ. Math. n°12 (1962) I.H.E.S. Paris , p. 69-85. | Numdam | MR: 144186 | Zbl: 0104.33601

Cited by Sources: